| Model Number |
E SERIES |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the device and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "defib disabled" message and "pacer disabled" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to a loose system interconnection flex cable that was not properly seated to a connector.The cable and interlock were replaced to correct the reported problem.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.